# SDR ASOA200900842

- Difficulty date: August 3, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 11,167 hours, 7,685 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Sticking
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT RELEASE HANDLE STICKING.
